The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 12.

Critchley, Frank; Schyns, Michael; Haesbroeck, Gentiane; Fauconnier, Cecile; Lu, Guobing; Atkinson, Richard A. and Wang, Dong Qian (2010). A relaxed approach to combinatorial problems in robustness and diagnostics. Statistics and Computing, 20(1) pp. 99–115.

Elfadaly, Fadlalla G. and Garthwaite, Paul H. (2017). Eliciting Dirichlet and Gaussian copula prior distributions for multinomial models. Statistics and Computing, 27(2) pp. 449–467. file

Hilliam, Rachel M and Lawrance, Anthony J (2005). Chaos communication synchronization: Combatting noise by distribution transformation. Statistics and Computing, 15(1) pp. 43–52. restricted access item, not available for direct download

Jones, Chris (1993). Simple boundary correction for kernel estimation. Statistics and Computing, 3(3) pp. 135–146.

Jones, M. C. and Bradbury, I. S. (1993). Kernel smoothing for finite populations. Statistics and Computing, 3(1) pp. 45–50.

Jones, M. C. and Koch, I. (2003). Dependence maps: local dependence in practice. Statistics and Computing, 13(3) pp. 241–255.

Trendafilov, Nickolay (2012). Dindscal: direct INDSCAL. Statistics and Computing, 22(2) pp. 445–454.

Trendafilov, Nickolay; Unkel, Steffen and Krzanowski, Wojtek (2013). Exploratory factor and principal component analyses: some new aspects. Statistics and Computing, 23(2) pp. 209–220.

Trendafilov, Nickolay T. (2002). GIPSCAL revisited. A projected gradient approach. Statistics and Computing, 12(2) pp. 135–145. restricted access item, not available for direct download

Trendafilov, Nickolay T. and Chu, Moody T. (1998). On a differential equation approach to the weighted orthogonal Procrustes problem. Statistics and Computing, 8(2) pp. 125–133.

Trendafilov, Nickolay T. and Watson, G. A. (2004). The ℓ 1 oblique procrustes problem. Statistics and Computing, 14(1) pp. 39–51. restricted access item, not available for direct download

Vines, S. K.; Gilks, W. R. and Wild, P. (1996). Fitting Bayesian multiple random effects models. Statistics and Computing, 6(4) pp. 337–346.

This list was generated on Sat May 26 21:52:30 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU